# SDR AWXA200600566

- Difficulty date: March 2, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2529170A
- Part serial: MA12455
- Condition: Delaminated
- Location: Flt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED DISBOND AREA ON LOWER SURFACE OF NR 9 SPOILER ON RIGHT WING, AFT OF SEAL, 15.5 INCHES FROM OUTBOARD END AT WS 494.5R TO WS 491.25R.  REMOVED DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  FABRICATED CORE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  BONDED CORE AND INSTALLED DOUBLER ON TO NR 9 SPOILER  AT WS 494.5R TO WS 491.25R IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.
